# SDR IPXA2021091974035

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 20,371 hours, 12,314 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE UPPER SKIN OF THE FLAP REQUIRES REPAIR.  ACCOMPLISH REPAIR IN ACCORDANCE WITH EO A300-5750-81573-B
